# SDR C77A20150213002

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 20,464 hours, 11,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003824
- Condition: Discharged
- Location: Cabin
- Part time: 11,360 hours, 6,669 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMER LIGHTS IN CABIN INOPERATIVE.  R & R NR 4 ELPU BATTERY UNIT IAW AMM 33-50-01.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.  NO DEFECTS NOTED..
